# SDR 08FDEA04227

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: ARC2147503
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD FLAP INBD HINGE LOWER BULLET ASSY LOWER SURFACE IS DENTED. REPAIRED LEFT WING OUTBD FLAP HINGE LOWER BULLET ASSY IAW EA 8-5750-123660.
